# SDR CALA2023101603070

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR SHOWS LIQUID INGRESS AT 160 1/2 IN FROM I/B END, 10 IN FROM T/E 2IN IN DIAMETER. "REPAIR BEFORE NEXT FLIGHT" SUPPORT TASK ON HAECO LCQ NR9296568/40568 REPAIRED RH ELEVATOR UPPER SKIN 160.5IN FROM I/B END 10IN FROM T /E  2IN DIA ZONE 1 IAW A319 SRM 55-21-11-300-005 CAT A REPAIR
